# SDR 95UAL900254

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Rt Window Post
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RETURNED TO ORD DUE TO BIRD STRIKE.  ACCOMPLISHED BIRD STRIKE INSPECTION.  ALL THREE ENGINE INLETS CHECKED AND NO DAMAGE FOUND.  REPLACED SHEARED RIVET AT CO-PILOT'S WINDOW POST.
